CPAP and NIV Workshop

39th ANNUAL CONVENTION OF NATIONAL NEONATOLOGY FORUM

NIV (Non-Invasive Ventilation) WORKSHOP

Workshop Coordinators

National Coordinators
Name: Dr. Suman Rao
Designation: Prof and HOD Neonatology St Johns Hospital, Bengaluru.
Name: Dr. Sandep Kadam
Designation: Consultant Neonatologist, KEM Hospital, Pune.
Local Coordinators
Name: Dr. Satish Ghanta
Designation: Consultant Neonatologist, Little Stars Children’s Hospital, Hyderabad. + 91-99899 32303, (drsatishghanta@gmail.com)
Date: Thursday, 12th December 2019
Venue: Little Stars Children’s Hospital, Hyderabad.

PROVIDER COURSE:

AGENDA:

Course Director:

Course Faculty:

Faculties:

Faculty

Details

Faculty and Details

Dr. David Osborn

Clinical Associate Professor, Royal Prince Alfred Hospital.

Dr. Sandeep Kadam

Consultant Neonatologist, KEM Hospital, Pune.

Dr. Satish Ghanta

Consultant Neonatologist, Little Stars Children’s Hospital, Hyderabad. + 91-99899 32303, (drsatishghanta@gmail.com)

Dr. Srinivas Bolisetty

Lead Clinician and Senior Newborn Specialist and Paediatrician Royal Hospital.

Dr. Suman Rao

Prof and HOD Neonatology St Johns Hospital, Bengaluru.

Sister Eszter Josza

Clinical Nurse Specialist, Royal Hospital for Women, Sydney.

Sister Joanna Michalowski

Clinical Nurse Specialist, Royal Hospital for Women, Sydney.

Sister Mary Daly

Clinical Nurse Specialist, Royal Hospital for Women, Sydney.

Dr. Rajesh Reddy

 

Dr. Sankeerth

 

Dr. Pavithra

 

Dr. Anil Gupta

 

Dr. Amit Nigade

 

Dr. Sri Latha

 


AGENDA AND SCHEDULE

Time
Topic
Speaker
08:00-09:00 am
Registration
 
09:00-09:40 am
1. Nasal CPAP Vs HHHFNC Vs NIPPV Vs Non-invasive HFOV
When / Where / Why? & What’s the EVIDENCE?
Prof. David Osborn
09:40-10:15 am
2. Art & Science behind CPAP
Dr. Srinivas Bolisetty
10:15-10:45 am
3. Minimally Invasive Surfactant Therapy -MIST
Prof. David Osborn
10:45-11:15 am
4. NIPPV/ SIPPV / Non-invasive HFO
Dr. Sandeep Kadam
11:15-11:30 am
Tea Break
 
11:30-12:05 pm
5. HHHFNC
Dr. Srinivas Bolisetty
12:05-12:45 am
6. NIV / HFNC at Home; Principles & Guidelines
Dr. Satish Ghanta
12:45-01:15 pm
7. Developmentally Supportive Skin Care @ Nasal Interface – Visuals
Eszter Josza
01:15-02:00 pm
Lunch Break
 

HANDS-ON Workstation X Batch Rotations of 4 (4 Workstations of 45 min each)

02:00-02:45 pm
1. Minimally Invasive Surfactant Therapy –MIST / LISA Delivery Methods
Prof. David Osborn & Mary Daly & Dr. Sankeerth
02:45-03:30 pm
2. Bubble CPAP / Non-Invasive Nitric Oxide & CPAP Nasal Interface
Dr. Srinivas Bolisetty & Eszter Josza & Pavithra
03:30-04:15 pm
3. HHHFNC
Dr. Anil Gupta & Dr. Rajesh Reddy & Joanna Michalowski
04:15-05:00 pm
4. NIPPV/ SIPPV / Non-invasive HFO
Dr. Sandeep Kadam & Dr. Amit Nigade & Sri Latha
05:00-05:30 pm
Open Forum / Discussion @ Tea & Snacks
Valedictory Ceremony

International Faculty

Dr. Srinivas Bolisetty, Sydney, Clinical Director, Newborn, RHW
Dr. Srinivas Bolisetty, Sydney

National Faculty

Dr. Sandeep Kadam, Pune
Dr. Amit Nigade, Pune
Dr. Anil Gupta, Hyderabad
Dr. Rajesh Reddy, Hyderabad
Dr. Sankeerth, Hyderabad
Dr. Satish Ghanta, Hyderabad

International Clinical Nurse Specialist (CNS) Nursing Faculty

Eszter Josza, Clinical Nurse Specialist, Royal Hospital for Women, Sydney
Mary Daly, Clinical Nurse Specialist, Royal Hospital for Women, Sydney
Joanna Michalowski, Clinical Nurse Specialist, Royal Hospital for Women, Sydney
Visitors
656